# SDR SIMA0735

- Difficulty date: March 14, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A4289
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BFL - FLT 3000 - AFTER TAKEOFF, CARGO SMOKE LIGHT ILLUMINATED AT 8,000 FEET.  CREW DISCHARGED CARGO FIRE BOTTLE, THE LIGHT WENT OUT AFTER 2 MINUTES AND CREW RETURNED TO BFL.  NO EVIDENCE FOUND OF FIRE OR SMOKE AFTER RETURN TO GATE.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS (S/N A4289 AND A4237) IAW AMM 26-23-00.  OPS CHECK GOOD.  NR 2 FIRE BOTTLE WAS REMOVED AND REPLACED.  (M)
